Alert archive / Wisconsin / Special Weather Statements in 2016
Special Weather Statement, NWS La Crosse, WI
NWS La Crosse, WI issued this special weather statement at Jul 21, 2016, 6:21 PM CDT for Vernon County, Wisconsin. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2016, 6:21 PM CDT (23:21 UTC)
- Expired
- Jul 21, 2016, 6:45 PM CDT
- In force
- 24 min
- Issued by
- NWS La Crosse, WI
County Vernon County, WI
The radar
The La Crosse radar (KARX), 47 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 6:45 PM CDT | HAIL 0.25 | Viroqua, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.4 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2713 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1010 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
992
WWUS83 KARX 212321
SPSARX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
621 PM CDT THU JUL 21 2016
WIZ053-055-212345-
RICHLAND-VERNON-
621 PM CDT THU JUL 21 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL VERNON AND NORTHWESTERN
RICHLAND COUNTIES...
AT 618 PM CDT...A STRONG THUNDERSTORM WAS LOCATED BETWEEN CASHTON
AND COON VALLEY...MOVING SOUTHEAST AT 25 MPH.
TORRENTIAL DOWNPOURS AND DANGEROUS CLOUD TO GROUND IS OCCURRING WITH
THIS STORM. WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VIROQUA...WESTBY...LA FARGE...NEWTON...SPRINGVILLE...VIOLA...
LIBERTY...CHASEBURG...ROSS...YUBA...BLOOM CITY...
HIGHWAY 56 AND COUNTY N...COUNTY ROADS B AND Y...ROCKTON...NEWRY...
BUD...JERSEY VALLEY COUNTY PARK...COUNTY ROADS O AND Y...
HIGHWAY 56 AND COUNTY M M AND ESOFEA.
TORRENTIAL RAINFALL MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
REMEMBER...LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4348 9036 4347 9099 4365 9114 4373 9077
4373 9063
TIME...MOT...LOC 2318Z 306DEG 22KT 4367 9091
$$
DASWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this special weather statement went out at Jul 21, 2:50 PM CDT, 3 hours 31 minutes earlier.
Area forecast discussion, Jul 21, 2:50 PM CDT, 3 hours 31 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
250 PM CDT THU JUL 21 2016
.SHORT TERM...(Tonight thru Friday night)
Issued at 250 PM CDT Thu Jul 21 2016
Main fcst concerns this period: continued high heat indices tonight/
Fri...SHRA/TSRA chances with the passing front tonight/Fri.
Data analysis at 18z had a broad/weak area of low pressure over
southeast SD/northern NEB with a weak front northeast to near KDLH.
South/southwest winds ahead of the low/front continued to spread a
very warm/moist airmass northward into the area. Heat indices across
much of IA/nearby areas, where skies trended more sunny/mostly
sunny, were in the 100-110 range, making for a rather uncomfortable
afternoon to be outdoors. Further north, where this moist, and
unstable airmass was interacting with the outflow boundary from this
morning's convection skies trended more partly cloudy/partly sunny.
Weak shortwave moving east near the MN/IA border aiding the cloud
development, along with helping fire a few SHRA/TSRA over western
WI/far eastern MN.
Model runs of 21.12z initialized quite well. Solutions quite similar
for the mdt/strong main belt of westerlies to remain north of the
tonight/Fri, with much of MN/IA/WI under a flat-topped subtropical
ridge. By Fri night hgts start to fall over the north-central CONUS
as a stronger shortwave trough crosses the northern Rockies and
additional shortwave energy over the central Rockies ejects into the
northern plains. Overall trend favors stronger of the earlier model
runs with features Fri/Fri night. Short-term fcst confidence is
generally good this cycle.
In the short term, clouds today proving problematic for the heat
advisory/excessive heat warning. Short-term forecaster already
trended some of it downward late this morning. Appears portions
of the headline into Fri/Fri evening will need to be trended back as
well. Will leave this for evening crew to adjust when portions of the
headlines drop away during the mid evening hours to avoid too much
confusion between headlines yet today and those for Fri.
Shortwave energy tracking across central Can this afternoon/tonight
continues to drag the sfc/low level trough/cool front east/south
tonight, to near a KMKE-KMCW line by 12z Fri. Very warm/moist airmass
ahead of this feature with MUCAPE in the 2500-5K J/KG range. 700mb
temps in the +12C to +14C over the area thru tonight into Fri under
the sub-tropical ridging aloft. One would think this would provide a
solid cap to convection, but given the more extreme dew points in the
mid 70s to low 80s and PW values in the 2 inch range pooling ahead of
this front, model soundings showing capping/CIN as low as 30-75 J/KG
for both sfc and some elevated parcels. With bulk of the shortwave
and jet energy well north of the area tonight and the wave shearing
to the east, Lower level thermo-dynamic forcing/lift with the
front/trough sagging into the area tonight is weak. However, a few of
the model QPF fields, both larger scale and high-res/CAM models,
indicate what convergence/lift there is with the trough may be enough
for isolated/sct SHRA/TSRA to develop with/ahead of it tonight into
Fri. Will continue with small 20-30% SHRA/TSRA chances tonight into
Fri morning for the passage of the front. Severe risk with any of
these TSRA appears marginal at best as 0-3km and 0-6km shear under
the mid level ridging is on the weak side. See SWODY1/SWODY2 for
more details. Not much for low level cooling progged behind the
boundary tonight/Fri, with mixed 925mb temps still in the 28C-30C
range Fri afternoon. Fri to be another very warm to hot day. Some
drier low level air is progged to move in behind the boundary, with
some relief from the very muggy dew points, at least across the
north half of the fcst area. This drier air to continue sinking
south across the fcst area Fri night, for lows a bit closer to
normal. Next low/troughing in the plains already starts to spread
moisture/instability northward over this boundary later Fri night.
Small SHRA/TSRA chance across the southwest end of the fcst area
after midnight Fri night okay for now. Used a blend of the guidance
highs/lows for tonight thru Fri night.
.LONG TERM...(Saturday through Thursday)
Issued at 250 PM CDT Thu Jul 21 2016
For Saturday thru Sunday night: main fcst concerns this period are
SHRA/TSRA chances Sat/Sat night and any severe threat with them.
21.12z model runs in reasonably good agreement on the northern
plains shortwave energy to move across MN/WI Sat/Sat evening.
Agreement remains good on the northern Rockies shortwave trough to
lift from MT to western Ont Sat thru Sun then for shortwave ridging
to build into the region Sun night. With models similar on the
larger scale features, fcst confidence in the Sat thru Sun night
period generally good this cycle.
Increasing southerly flow ahead of the sfc-700mb trough and
shortwave coming across the northern plains continues to push a 1.5
to 2 inch PW, and quite unstable airmass into/over the old frontal
boundary (slowly lifting north as a warm front by this time) Sat/Sat
night. This as a stronger cold front approaches from the west and the
main sfc low lifts toward western Ont by 12z Sun. Continued the trend
of SHRA/TSRA chances spreading northeast across the fcst area Sat,
becoming likely for most locations Sat evening, then diminishing/
ending from southwest to northeast across the area later Sat night/
Sun morning. Cannot rule out some strong to severe TSRA with the Sat
afternoon/ evening convection, but appears greater risk maybe just
northwest of the fcst area closer to the track sfc low and under
stronger dynamic forcing/lift aloft. Strongest of the lower level
thru deep layered shear progged over MN as well. See SWODY3 for more
details. Warm low level airmass remains over the area Sat (925mb
temps in the 26C to 29C range), but debris clouds from convection
likely to interfere with diurnal warming. Stronger low level cold
advection/drying to spread across the area Sun/Sun night behind the
cold front passing later Sat night/early Sun morning. Sfc dew points
looking to drop into the 60s for Sun afternoon/night, providing some
relief from the very warm/muggy airmass. Any lingering SHRA/TSRA
chances should exit the area by mid morning Sun, with much of Sun/Sun
night trending to be a more comfortable/dry end of the weekend. Given
some convection detail uncertainties, used a blend of the guidance
highs/lows for Sat thru Sun night.
For Monday thru Thursday (days 4 to 7): main fcst concerns this
period are SHRA/TSRA chances Tue night thru Thu, temperatures thru
the period.
Medium range model runs of 21.00z/21.12z in reasonable agreement on
quasi-zonal flow across the northern CONUS in the Mon-Thu period.
Model consensus builds shortwave ridging across the Upper Midwest
Mon/Mon night, then brings another stronger, more trackable,
shortwave toward/across the region Tue/Wed. looser consensus by Thu
has broad west-northwest flow aloft filled with weaker shortwaves
over the north central CONUS. With the reasonable model consensus,
fcst confidence in the day 4-7 period is average this cycle.
Period expected to start out with cooler/drier Can high pressure
sliding across the region under the shortwave ridging aloft. Deeper
moisture then progged to start returning Tue/Tue night, in the
increasing south flow ahead of the next sfc-mid level trough. SOme
timing differences on the trough/shortwave by Tue/Tue night, with the
faster of the models spreading SHRA/TSRA chances into the area
already on Tue. Small SHRA/TSRA chances west/north mainly Tue
afternoon okay for now. By Tue night thru Wed night all models
spreading the moisture and rounds of forcing/lift across the region
as the sfc-mid level trough slowly passes. Consensus 30-40% SHRA/TSRA
chances for much of the area the periods quite reasonable. Models not
progging a strong cool/dry push behind the Tue/Wed wave. This would
leave some moisture over the region on Thu for any difficult-to-time
northwest flow shortwaves to work with. Continued modest consensus
SHRA/TSRA chances on Thu reasonable. After the low level cold
advection of Sun/Sun night, NAEFS has 850mb temps trended near
normal for the Mon-Thu period. Model/ensemble consensus of highs/
lows near the late July normals for next week looking well trended.
&&
.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1228 PM CDT Thu Jul 21 2016
Plenty of mid level clouds over the area early this afternoon for
high VFR ceilings. Expect these will remain through the afternoon
before dissipating this evening. The winds are expected to become
light overnight and with plenty of low level moisture available
have added in a period of MVFR visibilities with some fog for both
airports. Conditions should return to VFR Friday morning once the
fog burns off.
&&
.ARX Watches/Warnings/Advisories...
WI...Excessive Heat Warning until 7 PM CDT Friday for WIZ032-033-041-
053>055-061.
Heat Advisory until 7 PM CDT Friday for WIZ034-042>044.
Heat Advisory until 10 PM CDT this evening for WIZ017-029.
MN...Excessive Heat Warning until 7 PM CDT Friday for MNZ079-086>088-
094>096.
IA...Excessive Heat Warning until 7 PM CDT Friday for IAZ008>011-018-
019-029-030.
&&
SHORT TERM...RRS
LONG TERM....RRS
AVIATION.....04Hazardous weather outlook, Jul 21, 12:04 PM CDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1204 PM CDT THU JUL 21 2016 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041- 053>055-061-221100- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- BUFFALO-TREMPEALEAU-LA CROSSE-VERNON-CRAWFORD-RICHLAND-GRANT- 1204 PM CDT THU JUL 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND WESTERN INTO SOUTHWEST WISCONSIN .DAY ONE...THIS AFTERNOON AND TONIGHT HEAT INDEX VALUES BETWEEN 100 AND 110 ARE EXPECTED THIS AFTERNOON...AND WILL REMAIN ABOVE 80 TONIGHT. AN EXCESSIVE HEAT WARNING IS IN EFFECT. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON INTO THE EVENING. LIGHTNING AND LOCALLY HEAVY RAIN WOULD BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SMALL CHANCE FOR THUNDERSTORMS FRIDAY. SEVERE WEATHER IS NOT ANTICIPATED. A BETTER CHANCE FOR STORMS IS EXPECTED LATE SATURDAY AND SATURDAY NIGHT. IN ADDITION TO LOCALLY HEAVY RAINFALL...SOME OF THOSE STORMS COULD PRODUCE HAIL AND GUSTY WINDS. THERE MAY ALSO BE SOME THUNDERSTORMS FROM LATE TUESDAY INTO WEDNESDAY...BUT THAT IS TOO FAR OFF AT THIS TIME TO DETERMINE ANY SEVERE WEATHER RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH FRIDAY. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. INFORMATION ABOUT COOLING CENTER USE WOULD BE APPRECIATED. WIZ017-029-034-042>044-221100- TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS- 1204 PM CDT THU JUL 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF CENTRAL AND NORTH CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAT INDEX VALUES BETWEEN 90 AND 100 ARE EXPECTED THIS AFTERNOON. A HEAT ADVISORY IS IN EFFECT. THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON INTO THE EVENING. LIGHTNING AND LOCALLY HEAVY RAIN WOULD BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER CHANCE FOR THUNDERSTORMS IS EXPECTED LATE SATURDAY AND SATURDAY NIGHT. IN ADDITION TO LOCALLY HEAVY RAINFALL...SOME OF THOSE STORMS COULD PRODUCE HAIL AND GUSTY WINDS. THERE MAY ALSO BE SOME THUNDERSTORMS FROM LATE TUESDAY INTO WEDNESDAY...BUT THAT IS TOO FAR OFF AT THIS TIME TO DETERMINE ANY SEVERE WEATHER RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH FRIDAY. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. INFORMATION ABOUT COOLING CENTER USE WOULD BE APPRECIATED. 04/SHEA
In the hours before
Local storm report, Jul 21, 4:41 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
441 PM CDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 2 E ADAMS 43.95N 89.77W
07/21/2016 ADAMS WI TRAINED SPOTTER
2 TREES DOWN BLOCKING HIGHWAY M JUST EAST OF
10TH AVENUE. TIME ESTIMATED FROM RADAR.
&&
LAWRENCESpecial weather statement, Jul 21, 5:07 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
507 PM CDT THU JUL 21 2016
WIZ034-042>044-212230-
JUNEAU-ADAMS-MONROE-JACKSON-
507 PM CDT THU JUL 21 2016
...A FEW STRONG THUNDERSTORMS STILL POSSIBLE OVER CENTRAL
WISCONSIN EARLY THIS EVENING....
WHILE ONE AREA OF STRONG TO SEVERE THUNDERSTORMS WAS DRIFTING OFF TO
THE SOUTH...ADDITIONAL MORE SCATTERED STORMS WERE MOVING IN FROM THE
WEST AND COULD BRING SOME ADDITIONAL HAIL...HEAVY RAIN AND GUSTY
WINDS. LIGHTNING IS A THREAT WITH ANY OF THESE STORMS.
MOVE INDOORS WHEN STORMS APPROACH YOU AREA AND NEVER DRIVE THROUGH A
FLOODED STRETCH OF ROAD.
LAT...LON 4364 9031 4373 9031 4373 9036 4390 9045
4418 9080 4442 9047 4439 9032 4425 9032
4425 8960 4364 8960
TIME...MOT...LOC 2205Z 306DEG 36KT 4414 9030
SHEALocal storm report, Jul 21, 5:10 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
510 PM CDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 3 W BUCKHORN STATE PARK 43.94N 90.05W
07/21/2016 JUNEAU WI LAW ENFORCEMENT
SEVERAL TREES DOWN NEAR CASTLE ROCK LAKE
AREA. TIME ESTIMATED BY RADAR.
&&
LAWRENCESpecial weather statement, Jul 21, 5:41 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
541 PM CDT THU JUL 21 2016
WIZ041-042-212315-
MONROE-LA CROSSE-
541 PM CDT THU JUL 21 2016
...A STRONG THUNDERSTORM WILL AFFECT MONROE AND SOUTHEASTERN LA
CROSSE COUNTIES...
AT 538 PM CDT...A STRONG THUNDERSTORM WAS LOCATED BETWEEN LA
CROSSE...ONALASKA...AND WEST SALEM...MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE LIKELY WITH THIS
STORM ALONG WITH TORRENTIAL DOWNPOURS AND FREQUENT CLOUD TO GROUND
LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
LA CROSSE...SPARTA...TOMAH...ONALASKA...HOLMEN...WEST SALEM...
BANGOR...FORT MC COY...MEDARY...LEON...PORTLAND...BURNS...NORWALK...
ROCKLAND...WILTON...RIDGEVILLE...WARRENS...MELVINA...
I 90 EXIT 12 AND JACKSON PASS.
TORRENTIAL RAINFALL MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
REMEMBER...LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4373 9043 4372 9044 4379 9118 4393 9127
4416 9043 4373 9040
TIME...MOT...LOC 2238Z 259DEG 49KT 4392 9095
DASSpecial weather statement, Jul 21, 5:57 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
557 PM CDT THU JUL 21 2016
WIZ041-042-053-212315-
MONROE-LA CROSSE-VERNON-
557 PM CDT THU JUL 21 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MONROE...SOUTHERN
LA CROSSE AND NORTHERN VERNON COUNTIES...
AT 551 PM CDT...A STRONG THUNDERSTORM WAS LOCATED ACROSS
SOUTHERN LA CROSSE COUNTY...MOVING SOUTHEAST AT 20 MPH.
TORRENTIAL DOWNPOURS AND DANGEROUS CLOUD TO GROUND IS OCCURRING WITH
THESE STORMS. WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LA CROSSE...VIROQUA...ONALASKA...WEST SALEM...WESTBY...BANGOR...
CASHTON...COON VALLEY...LA FARGE...FRENCH ISLAND...
LA CROSSE AIRPORT...NEWTON...MEDARY...SPRINGVILLE...LEON...
PORTLAND...ROCKLAND...CHASEBURG...MELVINA AND I 90 EXIT 12.
TORRENTIAL RAINFALL MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
REMEMBER...LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4355 9046 4357 9106 4390 9132 4394 9090
4356 9044
TIME...MOT...LOC 2251Z 309DEG 14KT 4377 9103
DASSpecial weather statement, Jul 21, 6:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
621 PM CDT THU JUL 21 2016
WIZ053-055-212345-
RICHLAND-VERNON-
621 PM CDT THU JUL 21 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL VERNON AND NORTHWESTERN
RICHLAND COUNTIES...
AT 618 PM CDT...A STRONG THUNDERSTORM WAS LOCATED BETWEEN CASHTON
AND COON VALLEY...MOVING SOUTHEAST AT 25 MPH.
TORRENTIAL DOWNPOURS AND DANGEROUS CLOUD TO GROUND IS OCCURRING WITH
THIS STORM. WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VIROQUA...WESTBY...LA FARGE...NEWTON...SPRINGVILLE...VIOLA...
LIBERTY...CHASEBURG...ROSS...YUBA...BLOOM CITY...
HIGHWAY 56 AND COUNTY N...COUNTY ROADS B AND Y...ROCKTON...NEWRY...
BUD...JERSEY VALLEY COUNTY PARK...COUNTY ROADS O AND Y...
HIGHWAY 56 AND COUNTY M M AND ESOFEA.
TORRENTIAL RAINFALL MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
REMEMBER...LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4348 9036 4347 9099 4365 9114 4373 9077
4373 9063
TIME...MOT...LOC 2318Z 306DEG 22KT 4367 9091
DASThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 5:08 AM CDT | Special Weather Statement | ARX | Taylor | 22 min |
| Jul 21, 5:31 AM CDT | Severe Thunderstorm Warning | ARX | Clark, Taylor | 74 min |
| Jul 21, 6:37 AM CDT | Special Weather Statement | ARX | Clark, Trempealeau | 23 min |
| Jul 21, 7:08 AM CDT | Special Weather Statement | ARX | Jackson | 37 min |
| Jul 21, 7:37 AM CDT | Special Weather Statement | ARX | La Crosse, Monroe | 38 min |
| Jul 21, 8:23 AM CDT | Special Weather Statement | ARX | Adams, Juneau | 37 min |
| Jul 21, 8:51 AM CDT | Severe Thunderstorm Warning | ARX | Adams | 24 min |
| Jul 21, 11:50 AM CDT | Heat Advisory | ARX | Adams, Clark, Jackson, Juneau, Monroe, Taylor | 31 hr |
| Jul 21, 1:34 PM CDT | Special Weather Statement | ARX | Clark | 26 min |
| Jul 21, 1:59 PM CDT | Special Weather Statement | ARX | Clark | 31 min |
| Jul 21, 2:15 PM CDT | Special Weather Statement | ARX | Buffalo | 30 min |
| Jul 21, 2:36 PM CDT | Special Weather Statement | ARX | Buffalo | 24 min |
| Jul 21, 2:51 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 20 min |
| Jul 21, 3:08 PM CDT | Special Weather Statement | ARX | Adams, Clark, Jackson, Juneau, La Crosse, Monroe and 1 more | 82 min |
| Jul 21, 3:38 PM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau | 37 min |
| Jul 21, 4:14 PM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau, Monroe | 46 min |
| Jul 21, 5:07 PM CDT | Special Weather Statement | ARX | Adams, Juneau | 23 min |
| Jul 21, 5:41 PM CDT | Special Weather Statement | ARX | La Crosse, Monroe | 34 min |
| Jul 21, 5:57 PM CDT | Special Weather Statement | ARX | La Crosse, Vernon | 18 min |
| Jul 21, 6:34 PM CDT | Special Weather Statement | ARX | Richland | 56 min |
Nearby
Special Weather Statements in Wisconsin, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.